# SDR USAAD98104

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 5240 · Service Doors
- Part: Guide Track
- Condition: Fod
- Location: Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 841 - COULD NOT OPEN FORWARD SERVICE DOOR.  MAINTENANCE FOUND A PIECE OF PLASTIC FROM THE HANDLE COVER IN THE GUIDE TRACK IMPEDING MOTION OF THE CAM AND ROLLER.  THE PLASTIC WAS REMOVED.  (M)
